# SDR R7MR34250

- Difficulty date: September 20, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- Engine: Allsn 250C47B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: ES731861
- Condition: Inoperative
- Location: E/E Bay
- Part time: 51 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER ASSEMBLY, UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
